# SDR MWEA040035

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 59374991
- Condition: Corroded
- Location: Left Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAS CORROSION 12 FT OUTBOARD OF NR 1 SLAT INBOARD IDLER ARM.  FABRICATED AND INSTALLED REPAIR DOUBLER.
